Compactness In Fuzzifying Topology

UTSePress Research/Manakin Repository

Search UTSePress Research


Advanced Search

Browse

My Account

Show simple item record

dc.contributor.author Ying, Mingsheng en_US
dc.contributor.editor en_US
dc.date.accessioned 2010-05-28T09:46:44Z
dc.date.available 2010-05-28T09:46:44Z
dc.date.issued 1993 en_US
dc.identifier 2008004766 en_US
dc.identifier.citation Ying Mingsheng 1993, 'Compactness In Fuzzifying Topology', Elsevier Science Bv, vol. 55, no. 1, pp. 79-92. en_US
dc.identifier.issn 0165-0114 en_US
dc.identifier.other C1UNSUBMIT en_US
dc.identifier.uri http://hdl.handle.net/10453/8974
dc.description.abstract We introduce the concept of compactness and establish a generalization of Tychonoff's theorem in the framework of fuzzifying topology. en_US
dc.language en_US
dc.publisher Elsevier Science Bv en_US
dc.relation.isbasedon http://dx.doi.org/10.1016/0165-0114(93)90303-Y en_US
dc.title Compactness In Fuzzifying Topology en_US
dc.parent Fuzzy Sets and Systems en_US
dc.journal.volume 55 en_US
dc.journal.number 1 en_US
dc.publocation Amsterdam en_US
dc.identifier.startpage 79 en_US
dc.identifier.endpage 92 en_US
dc.cauo.name FEIT.School of Systems, Management and Leadership en_US
dc.conference Verified OK en_US
dc.for 080203 en_US
dc.personcode 103396 en_US
dc.percentage 50 en_US
dc.classification.name Computational Logic and Formal Languages en_US
dc.classification.type FOR-08 en_US
dc.edition en_US
dc.custom en_US
dc.date.activity en_US
dc.location.activity en_US
dc.description.keywords Fuzzifying Topology; Compactness; Tychonoff Theorem en_US
dc.staffid 103396 en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record